MathSciNet Relay Station
MathSciNet bibliographic data
MR2764037 (2012g:55021) 55R40
Ebert, Johannes Algebraic independence of generalized MMM-classes. Algebr. Geom. Topol. 11 (2011), no. 1, 69–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement